# SDR NSVA20070187

- Difficulty date: July 16, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N184CJ
- Make and model: Saab 340B
- Aircraft serial: 184
- Aircraft time: 33,654 hours, 39,621 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

BOTTOM GOVERNOR ENGAGES NORMALLY DRIVING TAXI BT A/C RAN DROPS OFFLINE PROP RPM FLUCTUATES, BOTTOM GOVERNOR IS UNABLE TO MAINT PROP RPM, PROP RPM DECAYS TO 750 RPM.  RETURN TO GATE.  OPS CK RT ENGINE RPM AS PER SAAB MM 76-10-00.  NO DEFECT WERE NOTED AT THIS TIME, A/C RETURNS TO SERVICE.
